MAUDE Adverse Event Report: ARTHREX, INC. 2.9MM BIOCOMPOSITE PUSHLOCK KIT; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 2.9MM BIOCOMPOSITE PUSHLOCK KIT; BIO SOFT TISSUE FIXATN FASTNR
Model Number 2.9MM BIOCOMPOSITE PUSHLOCK KIT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex subsidiary employee via email that the screw and eyelet from an ar-2923bc-k biocomposite pushlock implant system would not separate.The case was completed using another ar-2923bc-k biocomposite pushlock implant system.This was discovered during an atfl repair procedure on (b)(6) 2024.Nothing broke inside the patient.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion and/or improper bone preparation.

Brand Name
2.9MM BIOCOMPOSITE PUSHLOCK KIT
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19404021
Report Number1220246-2024-04018
Device Sequence Number6946694
Product Code MAI
UDI-Device Identifier00888867224117
UDI-Public00888867224117
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number2.9MM BIOCOMPOSITE PUSHLOCK KIT
Device Catalogue NumberAR-2923BC-K
Device Lot Number15048447
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown